# SDR ASAA2017072921484

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 37,582 hours, 10,949 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 11899C
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 27,242 hours, 8,781 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF. LEFT PACK LIGHT ILLUMINATED.  ACCOMPLISHED QRH.  PACK LIGHT DID NOT RESET.  TURNED OFF THE LEFT PACK AND CLOSED ISOLATION VALVE.  LEVELED OFF AT FL 250. ACFT PRESSURIZED NORMALLY.  ACFT GROUNDED.  PACK ZONE TEMP CONTROLLER 1 SHOWS TCV FAULT LAST AND PREVIOUS FLTS.  REMOVED AND REPLACED TEMPERATURE CONTROL VALVE ON THE NR 1 PACK IAW AMM 21-51-10-000-801. LEAK CHECKED GOOD,  GROUND VERIFICATION GOOD. ACCOMPLISHED ENGINE RUN.
